# SDR DALA2024091008919

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 89,161 hours, 41,711 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3228 DISC: SHORTLY AFTER T/O FA NOTIFIED US THAT OXYGEN MASK AT DOOR 2L DEPLOYED. C/A: REPACKED & STOWED O2 MASK AT DOOR 2L IAW A320 AMM 35-21. OK FOR SVC. OPS CK GOOD. (LP: 4010620)
